# SDR SWAA2023110308674

- Difficulty date: October 6, 2023
- Submitted: November 3, 2023
- Operation: Air carrier
- Aircraft: N908WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36620
- Aircraft time: 51,548 hours, 31,049 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CRACKED BS 380-400 BL 0 WL 208<[01] REMOVED AND REPLACED ANGLE TO INTERCOSTAL BS 380-400 BL 0 WL 208 I.A.W SRM 51-40-02-0G-0; SRM 51-10-02-0G-0 PAR 9C AND DWG 143A5400.;[02] VERIFIED. VERIFIED MEASUREMENTS.
